# SDR SWAA2022032482251

- Difficulty date: March 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737*
- Aircraft serial: 33853
- Aircraft time: 58,784 hours, 34,734 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY AT STA. 663; RBL39; WL 168 HAS CRACK ON ANGLE FROM FASTENER HOLE TO EDGE. / [01] REMOVED PLATE P/N 111A1306-2 AND SHIM RBL 45-RBL65 IAW SRM 51-40-02-0G-0.[33] INSTALLED (ITEM #6) HANDLE STANDOFF FROM AFT SIDE OF 663 VAPOR BARRIER @ RBL 60 IAW SRM 51-40-02-0G-0 AND 111A1000 REV -.;[34] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 57-10-10-2R-5 (REPAIR 5) AND EA 22-157-00759';[35] VERIFIED ITEM STEPS 31-34 CC/W I/A/W ARM 57-10-10-2R-5 AND EA 22-157-00759 P1;[36] OUT OF SEQUENCE: APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5;[37] VERIFIED CIC ITEM 36 C/W;[38] PERFORMED FUEL LEAK CHECK OF REPAIR AREA IAW AMM 28-11-00-210-801. LEAK CK GOOD;[39] C/W;[40] STEP 38 FUEL LEAK CHECK COMPLIED WITH ON NR TTG8Q00B7H4H;[41] RII REQUIREMENTS CW;[42] AUDIT CW
